MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM DEVICE; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM DEVICE; PUMP, INFUSION
Catalog Number UNKNOWN
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.It has been requested.The investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date involving an unknown plum device.As per report the device powered down.The event occurred during patient transport.There was patient involvement, unknown harm/adverse event reported and unknown delay of therapy.
 
Additional Manufacturer Narrative
Since the device was not returned to the service hub for assessment, we were unable to replicate or verify the reported issue.A 12-month service could not be performed because no serial number was provided.D9 - device available for evaluation: no.

Brand Name
UNSPECIFIED PLUM DEVICE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20078057
Report Number9615050-2024-00647
Device Sequence Number12687548
Product Code FRN
UDI-Device IdentifierM3353001004141
UDI-PublicM3353001004141
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown